# SDR CA951130002

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 0164448160
- Condition: Faulty
- Location: Engine
- Part time: 2,239 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN)ENGINE DECELERATED CAUSING LOSS OF RPM. FUEL FLOW LEVER WAS REMOVED TO EMERGENCY GATE BY THE PILOT WITH NO RESULTS.
